Couldn't find what you looking for?

TRY OUR SEARCH!

alright... so.. 3 months ago i took the morning after pill.. the next month i didnt have my period.. the month after that i did and now this month i dont again. I just started working two jobs two weeks ago and i've been working over 50 hours a week. i have back pain but i'm always liftening something at my one job. i don't have any symptoms of pregnancy other than the missed period. and i havent had sex with my boyfriend in weeks. and when we did have sex we used a spermicide condom.. we always do. except that time when i used the morning after pill. i don't klnow if its from the MA pill or what. but im getting a little ticked off.

Loading...

Okay, so that first missed period is likely due to the MAP, as it causes period irregularities.

MAP causes cyclic upset.

You had a normal period later, and now you are missing your period again..

It is likely due to the stressful hours that your job is giving you.

Have you considered using regular BC pill? The dosage is LOWER than what is in MAP, and it would regulate your cycles.
Reply

Loading...